Modular groups of certain rational functions
Doklady Akademii Nauk, Tome 310 (1990) no. 4, pp. 793-794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_4_a4,
author = {P. M. Makienko},
title = {Modular groups of certain rational functions},
journal = {Doklady Akademii Nauk},
pages = {793--794},
year = {1990},
volume = {310},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_4_a4/}
}
P. M. Makienko. Modular groups of certain rational functions. Doklady Akademii Nauk, Tome 310 (1990) no. 4, pp. 793-794. http://geodesic.mathdoc.fr/item/DAN_1990_310_4_a4/